# SDR SWAA2023053043805

- Difficulty date: May 2, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 540; LBL 1; WL 207.8<[01] NO DAMAGE LIMITS GIVEN IN SRM; PART HAS MULTIPLE CRACKS; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9; REMOVED CRACK DAMAGED BREAK PANEL ASSYEMBLY AT BS 540 LBL1 TO LBL 23 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW BREAK PANEL ASSYEMBLY IAW SRM 51-40-05-0G-0 OK TO INSTALL.;[02] OK TO INSTALL.;[03] INSTALLED NEW BREAK PANEL AT BS 540 LBL 1 TO LBL 23 WL 206.5 IAW SRM 51-40-02-0G-0 AND AIPC 53-31-00-05;[04] RII; VERIFIED CORRECTIVE ACTION 3.;[05] VERIFIED MEASUREMENT TABLE; TASK IS COMPLETE.
